View : 15 Download: 0

Real hypersurfaces in Kähler manifolds

Title
Real hypersurfaces in Kähler manifolds
Authors
Cho Y.S.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2014
Journal Title
Springer Proceedings in Mathematics and Statistics
ISSN
2194-1009JCR Link
Citation
vol. 106, pp. 359 - 369
Publisher
Springer New York LLC
Indexed
SCOPUS scopus
Abstract
We consider real hypersurfaces of compact Kähler manifolds and show that real hypersurfaces of Kähler manifolds induced by Morse functions have contact structures. As examples we consider preimages of regular values of Morse functions on complex projective spaces, and cosymplectic real hypersurfaces of the products of Kähler manifolds and torus. © Springer Japan 2014.
DOI
10.1007/978-4-431-55215-4_32
ISBN
9784431552147
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE